# SDR AALA20110106TUL02

- Difficulty date: January 6, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 31,278 hours, 13,140 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, CORROSION ON LEFT TRANSITION PANEL AT STATIONS 787 TO 827.  ACCOMPLISHED SPLICE REPAIR ON AFT CARGO LEFT TRANSITION PANEL STATIONS 787 TO 827 PER SRM 53-00-53-2R-6.
